# SDR ASAA2020122333742

- Difficulty date: December 23, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 43,845 hours, 13,221 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 1046354
- Condition: Inoperative
- Location: Ram Air Inlet
- Part time: 4,187 hours, 1,225 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CHECK PACK LIGHT (RT) ILLUMINATED DURING RECALL.  GROUNDED-YES.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST, ZONE TEMP CONT NR 2 FAULTED "RAM AIR DOOR ACTUATOR", REF B737-800 AMM 21-61-00.  REMOVED RT RAM AIR DOOR ACTUATOR AND REPLACED WITH NEW, REF AMM 21-51-21.  ETOPS SIG SYSTEM MAINTENANCE PERFORMED BY ETOPS CERT TECHNICIAN, PER ETOPS MANUAL.  ZONE TEMP CONTROLLER BITE TEST.
